# SDR 95ZZZX6642

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60UE
- Make and model: Beech 1900C
- Aircraft serial: UC60
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Lt Engine
- Part time: 7,784 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING VISUAL INSPECTION OF AREA 'A' REQUIRED BY AD 95-02-18, THE TRUSS WAS FOUND CRACKED AT THE LT OUTBOARD SIDE AT THE WELD FOR THE COWL MOUNT.  THE LT TRUSS WAS REPAIRED IAW BEECH KIT NR 129-9006.
